# SDR 98ZZZX4747

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22
- Engine: Lyc O320B2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 13B17060
- Condition: Out Of Tolerance
- Location: Engine
- Part time: 1,512 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING CRANKSHAFT, S/N V21384, PER TEXTRON LYC MSB 475B AND FAA AD 91-14-22, NOTICED CRANKSHAFT COUNTERBORE HAD BEEN FACTORY REPAIRED BY CHROME PLATING PER MSB 475B; CRANK FLANGE MARKED 'L-21884-1', HOWEVER, NEW 13S19646 GEAR MARKED 7189, 29/98, MFR30620, WOULD NOT START INTO CRANKSHAFT COUNTERBORE DUE TO A DISCREPANCY BETWEEN THE RADIAL POSITION OF THE DOWEL IN THE CRANKSHAFT AND THE DOWEL HOLE IN THE GEAR.  CRANKSHAFT WAS REPAIRED BY RELOCATING THE DOWEL HOLE .0045 INCH CLOSER TO AXIS AND INSTALLATION OF .010 INCH OVERSIZE DOWEL.  SUBMITTER STATED THIS IS THE 7TH EXAMPLE OF THIS PROBLEM NOTED BY THIS REPAIR STATION THIS YEAR.
